The boundedness of classical operators on variable L p spaces.

Cruz-Uribe, D.; Fiorenza, A.; Martell, J.M.; Pérez, C.

Annales Academiae Scientiarum Fennicae. Mathematica (2006)

  • Volume: 31, Issue: 1, page 139-264
  • ISSN: 1239-629X

How to cite

top

Cruz-Uribe, D., et al. "The boundedness of classical operators on variable spaces.." Annales Academiae Scientiarum Fennicae. Mathematica 31.1 (2006): 139-264. <http://eudml.org/doc/126704>.

@article{Cruz2006,
author = {Cruz-Uribe, D., Fiorenza, A., Martell, J.M., Pérez, C.},
journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
keywords = {Hardy-Littlewood maximal function; variable spaces; Muckenhoupt's weights; weights; extrapolation; variable spaces; weights},
language = {eng},
number = {1},
pages = {139-264},
publisher = {Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters},
title = {The boundedness of classical operators on variable spaces.},
url = {http://eudml.org/doc/126704},
volume = {31},
year = {2006},
}

TY - JOUR
AU - Cruz-Uribe, D.
AU - Fiorenza, A.
AU - Martell, J.M.
AU - Pérez, C.
TI - The boundedness of classical operators on variable spaces.
JO - Annales Academiae Scientiarum Fennicae. Mathematica
PY - 2006
PB - Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters
VL - 31
IS - 1
SP - 139
EP - 264
LA - eng
KW - Hardy-Littlewood maximal function; variable spaces; Muckenhoupt's weights; weights; extrapolation; variable spaces; weights
UR - http://eudml.org/doc/126704
ER -

Citations in EuDML Documents

top
  1. Hongbin Wang, Commutators of Marcinkiewicz integrals on Herz spaces with variable exponent
  2. Yan Lu, Yue Ping Zhu, Boundedness of some sublinear operators and commutators on Morrey-Herz spaces with variable exponents
  3. Ka Luen Cheung, Kwok-Pun Ho, Boundedness of Hardy-Littlewood maximal operator on block spaces with variable exponent
  4. Kristóf Szarvas, Ferenc Weisz, Weak- and strong-type inequality for the cone-like maximal operator in variable Lebesgue spaces
  5. Pu Zhang, Jianglong Wu, Commutators of the fractional maximal function on variable exponent Lebesgue spaces
  6. Zhiwei Hao, Atomic decomposition of predictable martingale Hardy space with variable exponents
  7. Lars Diening, Josef Málek, Mark Steinhauer, On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.